Aa
A
A
Close
573520 tn?1218748933
Bleeding Alot Please Help
My doctor put me on a 10 day pill to get me too get my period cause birth control wasnt makeing me have a period and i havent had my period for a year and a half and  3 days after i stoped takeing them for the 10 days i started bleeding on 8/25 and ever since 8/26 yesterday i have been changeing my pad every 30 to 40 min cause i'm bleeding so much i'm in alot of pain with cramps and i have alot of pain in my lower back side i never use to bleed this much i'm not sure if it's cause i havent had my period in a while or should i be concerned??
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
General Health Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
80052 tn?1496327897
Blank
way off the beaten track!, BC
973741 tn?1342346373
Blank
Avatar universal
Blank